MAUDE Adverse Event Report: EXACTECH, INC. TRULIANT TIB IMP PSC INSERT SZ 4, 12MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED,

EXACTECH, INC. TRULIANT TIB IMP PSC INSERT SZ 4, 12MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED,
Model Number TRULIANT TIB IMP PSC INSERT SZ 4, 12MM
Medical Device Problem Codes Mechanical Problem (1384); Unstable (1667); Naturally Worn (2988)
Health Effect - Clinical Codes Failure of Implant (1924); Pain (1994); Loss of Range of Motion (2032); Joint Laxity (4526); Swelling/ Edema (4577)
Date of Event 03/03/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Section d10: concomitant medical products: logic fit/rbk augment 1/2 block rl/lm sz5 10mm (cat# 02-012-50-5014 / serial# (b)(4).Tru fluted stm ext 18mm x 80mm blast (cat# 02-012-64-1880 / (b)(4).Logic cc femoral size 4, left (cat# 02-010-06-0240 / serial# (b)(4).Three peg patella 35mm (cat# 200-02-35 / serial# (b)(4).Tru fluted stm ext 16mm x 80mm blast (cat# 02-012-64-1680 / serial# (b)(4).Truliant tib fit tray cem sz 4f / 5t (cat# 02-022-45-4050 / serial# 5738793) tibial stem ext.Screw (cat# 204-70-00 / serial# (b)(4).Additional information, including the product investigation, will be submitted within 30 days of receipt.
 
Event or Problem Description
As reported by the legal team, approximately 4.1 years post initial left tka, the 59 year old male patient had a revision due to premature poly wear and poly recall with osteolysis and loosening of the femoral and tibial components.During revision surgery, it was found to be a clean wound with clear synovial joint fluid.There were found to be grossly loose femoral and tibial components that were easily removed with a bone tamp.There was also found to be a well-fixed patellar button.There was a moderate amount of polyethylene wear, both visibly and palpable on the tibial polyethylene component.There was encapsulated polyethylene debris within the synovium and a complete synovectomy was performed.Patient was revised to competitors devices.The patient was awakened and transferred to recovery in stable condition.The devices are not available for evaluation.
 
Additional Manufacturer Narrative
H6: corrected the following: health effect - clinical code, impact code, medical devices problem code, component code, type of investigation, investigation findings, investigation conclusions.The reason the revision reported cannot be confirmed from the information provided but may be the result of prosthesis wear, instability, tibial loosening, femoral loosening, loss of range of motion (mechanical problem) or due to inclusion of the polyethylene in the packaging recall.Potential contributions of user to the event could not be assessed as the devices were not available for evaluation and images and radiographs were not provided.

Brand Name
TRULIANT TIB IMP PSC INSERT SZ 4, 12MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED,
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
kate jacobson
2320 nw 66 court
gainesville, FL 32653
3523771140
MDR Report Key16696863
Report Number1038671-2023-00602
Device Sequence Number3677379
Product Code JWH
UDI-Device Identifier10885862305299
UDI-Public10885862305299
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K171045
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2023
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 10/21/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/19/2026
Device Model NumberTRULIANT TIB IMP PSC INSERT SZ 4, 12MM
Device Catalogue Number02-022-44-4012
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/16/2023
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date04/06/2023
Supplement Report FDA Received Date10/21/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/19/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0023-2022
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
GPS IMPLANT KIT V2
Outcome Attributed to Adverse Event Required Intervention;
Patient Age59 YR
Patient SexMale